Download PDF (restricted access)

Nordforsk Network Closing Conference, Date: 2012/05/01 - 2012/05/01, Location: Faroe Islands

Publication date: 2013-08
Pages: 211 - 221
DOI: 10.1007/978-3-642-39459-1_10
Publisher: Springer; Berlin Heidelberg

Operator Algebra and Dynamics


de Laat, Tim


We show how the proof of the Grothendieck Theorem for jointly completely bounded bilinear forms on C*-algebras by Haagerup and Musat can be modified in such a way that the method of proof is essentially C*-algebraic. To this purpose, we use Cuntz algebras rather than type III factors. Furthermore, we show that the best constant in Blecher's inequality is strictly greater than one.